Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 350, Number 2

All articles in this issue are freely accessible.

Stability of multiple-pulse solutions
Björn Sandstede.
Trans. Amer. Math. Soc. 350 (1998), 429-472
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1360230
Comparison theorems and orbit counting in hyperbolic geometry
Mark Pollicott and Richard Sharp.
Trans. Amer. Math. Soc. 350 (1998), 473-499
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1376553
Lévy processes in semisimple Lie groups and stability of stochastic flows
Ming Liao.
Trans. Amer. Math. Soc. 350 (1998), 501-522
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1373644
Asymptotics for minimal discrete energy on the sphere
A. B. J. Kuijlaars and E. B. Saff.
Trans. Amer. Math. Soc. 350 (1998), 523-538
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458327
Extremal vectors and invariant subspaces
Shamim Ansari and Per Enflo.
Trans. Amer. Math. Soc. 350 (1998), 539-558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407476
Relativity of the spectrum and discrete groups on hyperbolic spaces
N. Mandouvalos.
Trans. Amer. Math. Soc. 350 (1998), 559-569
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1389787
Hyperbolic groups and free constructions
O. Kharlampovich and A. Myasnikov.
Trans. Amer. Math. Soc. 350 (1998), 571-613
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1390041
The approximate functional formula for the theta function and Diophantine Gauss sums
E. A. Coutsias and N. D. Kazarinoff.
Trans. Amer. Math. Soc. 350 (1998), 615-641
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443869
Derivations, isomorphisms, and second cohomology of generalized Witt algebras
Dragomir Z. DJ Okovic and Kaming Zhao.
Trans. Amer. Math. Soc. 350 (1998), 643-664
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1390977
On Non-hyperbolic Quasi-convex Spaces
Rafael Oswaldo Ruggiero.
Trans. Amer. Math. Soc. 350 (1998), 665-687
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1451615
Comparing Heegaard splittings -the bounded case
Hyam Rubinstein and Martin Scharlemann.
Trans. Amer. Math. Soc. 350 (1998), 689-715
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401528
Iterations of holomorphic Collet-Eckmann maps: conformal and invariant measures. Appendix: On non-renormalizable quadratic polynomials
Feliks Przytycki.
Trans. Amer. Math. Soc. 350 (1998), 717-742
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407501
$L^{p}$ and operator norm estimates for the complex time heat operator on homogeneous trees
Alberto G. Setti.
Trans. Amer. Math. Soc. 350 (1998), 743-768
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1443889
Contiguous relations, continued fractions and orthogonality
Dharma P. Gupta and David R. Masson.
Trans. Amer. Math. Soc. 350 (1998), 769-808
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407490
Recognizing constant curvature discrete groups in dimension 3
J. W. Cannon and E. L. Swenson.
Trans. Amer. Math. Soc. 350 (1998), 809-849
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458317
Erratum to “Orthogonal calculus”
Michael S. Weiss.
Trans. Amer. Math. Soc. 350 (1998), 851-855
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1458338